# SDR SWAA2017081115567

- Difficulty date: August 1, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 49,368 hours, 22,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LOWER SURFACE OF THE LEADING EDGE NOSE SKIN AT ACTUATOR CRACKED.  REPAIRED SKIN IAW SRM.
